# SDR P5CA9701850

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON NR 1 PYLON DIAGONAL BRACE FORWARD END LOWER SIDE CAUSED BY HYD DOOR FORWARD LATCH CLEARANCE.  REPAIRED PER SRM 51-10-01.
